# SDR GAIA00536

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEACY CHECK FOUND: STR 24L BS420 HAS CORROSION ON STRINGER.  CORRECTIVE ACTION: REMOVED FASTENERS & CUT OUT DAMAGE, FABRICATED 1 HAR CHANNEL, 1 U-CHANNEL, 2 J-CHANNELS IAW B272 SRM 53-10-3
